# SDR SWAA2025012278754

- Difficulty date: December 17, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#67 A-043 AFT CABIN WET AREA FLOOR LAV MOUNT SUPPORT CORRODED AT STA 947+4' LBL 48 LBL WL 208<[01] DAMAGE PART FOUND OUT OF LIMITS DUE MATERIAL LOSS IS 100 % REPLACED PART ; NEW P/N (147A5660-21); LOCATED; DRILLED; INSTALLED AND APPLIED CIC. IAW SRM 51-40-02; SRM 51-40-05; ; DWG 147A5650 REV: A.; SRM 53-70-51-2R-5; AMM 51-21-91.;[02] VERIFIED ITEM 1 C/W
